# SDR USAA2009041090849

- Difficulty date: April 10, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 23,932 hours, 14,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3419
- Condition: Discharged
- Location: Cabin
- Part time: 23,932 hours, 14,977 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1403 - BOS-PHL - EMERGENCY LIGHTS - MID CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT (2WL).  OPERATIONAL CHECK WAS GOOD.
